10 mg for 9 days .was 20 mg lexapro, is this a side efect of lex withdrawl or Viibryd
Ssri withdrawls can cause the zaps. Reduce slowly, do not cut lexi cold turkey. Dangerous. Purchase Gabba750ml and add that to your diet as well as a product called CALM this will help you with the zaps as well as other symptoms of withdrawl. I am not a physician so research these supplements and see what they do and how they work on the brain and nervous system. They helped me. A lot! Also blue lotus 50x's dose. Check em out and good luck. Oh, No coffee or stimulants too! Doesn't help to get your body all stirred up whn you're brain is trying to recalibrate off an ssri. Research ssri's, Lexipro is an ssri, see how they work and what they do physically in the brain. Ok, I've said enough. Best wishes to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I switched the time I take my lexapro from 5pm everday to 8am everyday due to brain zaps in aftrnoon
Posted 17 Mar 2012 • 2 answers
Posted 29 Aug 2012 • 17 answers
Posted 16 Mar 2014 • 1 answer
Posted 4 Nov 2014 • 2 answers
Posted 20 Feb 2018 • 0 answers